MathSciNet Relay Station
MathSciNet bibliographic data
MR312222 (47 #784) 46B99 (46E30 47B10)
Rosenthal, Haskell P. On subspaces of $L\sp{p}$. Ann. of Math. (2) 97 (1973), 344–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement